# SDR YENA2021101100669

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 51,600 hours, 18,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PREVIOUS  FLIGHT  DEADHEADING  CREWMEMBER  NOTICED  DIRTY SOCK SMELL DURING DESCENT ( ON FLIGHT 854), SHE NOTIFIED ME BECAUSE  SHE DIDNT TELL THE PREVIOUS PILOTS IN TIME.  COMPLY WITH INFORMATION NOTIFIED 2017-T015 , SECTION (A) ISOLATED  FAULT  TYPE 10 (A) 1, PER TSM TCM 05-50-00-810-085-B /  TSM 05-50-00-810-085-D, AIRCRAFT OK FOR SERVICE.
